# SDR CALA2023062602029

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,078 hours, 18,896 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pressure Switch
- Part number: 211C223301
- Part serial: P01162C
- Condition: No Test
- Location: Hyd Sys C
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT DID NOT PRESSURIZE CENTER HYDRAULIC SYSTEM. RAM AIR TURB MODULE PRESSURE SWITCH REPLACED AND TEST RESULT NORMAL AS PER AMM 29-21-11 AMD 29-21-00. WORK ACCOMP BY MECH V924756 INSP BY V924743. ADD EMP:V924743
